# SDR SIMA20120630002

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 20,723 hours, 18,096 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2796 THE FLIGHT ATTENDANT REPORTED THE AFT FLASHLIGHT CHARGER IS ONLY WORKING INTERMITTANT WITH THE RED LIGHT OFF AND ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT FLASHLIGHT ASSEMBLY IAW EMB AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
